Volume 9, Issue 2
Approximate Solutions and Error Bounds for Solving Matrix Differential Equations Without Increasing the Dimension of the Problem

Lucas Jodar

DOI:

J. Comp. Math., 9 (1991), pp. 163-169

Published online: 1991-09

Preview Full PDF 0 597
Export citation
  • Abstract

In this paper we present a method for solving initial value problems related to second order matrix differetial equations. This method is based on the existence of a solution of a certain algebraic matrix equation related to the problem, and it avoids the increase of the dimension of the problem for its resolution. Approximate solutions, and their error bounds in terms of error bounds for the approximate solutions of the algebraic problem, are given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-9-163, author = {}, title = {Approximate Solutions and Error Bounds for Solving Matrix Differential Equations Without Increasing the Dimension of the Problem}, journal = {Journal of Computational Mathematics}, year = {1991}, volume = {9}, number = {2}, pages = {163--169}, abstract = { In this paper we present a method for solving initial value problems related to second order matrix differetial equations. This method is based on the existence of a solution of a certain algebraic matrix equation related to the problem, and it avoids the increase of the dimension of the problem for its resolution. Approximate solutions, and their error bounds in terms of error bounds for the approximate solutions of the algebraic problem, are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9389.html} }
TY - JOUR T1 - Approximate Solutions and Error Bounds for Solving Matrix Differential Equations Without Increasing the Dimension of the Problem JO - Journal of Computational Mathematics VL - 2 SP - 163 EP - 169 PY - 1991 DA - 1991/09 SN - 9 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9389.html KW - AB - In this paper we present a method for solving initial value problems related to second order matrix differetial equations. This method is based on the existence of a solution of a certain algebraic matrix equation related to the problem, and it avoids the increase of the dimension of the problem for its resolution. Approximate solutions, and their error bounds in terms of error bounds for the approximate solutions of the algebraic problem, are given.
Lucas Jodar. (1970). Approximate Solutions and Error Bounds for Solving Matrix Differential Equations Without Increasing the Dimension of the Problem. Journal of Computational Mathematics. 9 (2). 163-169. doi:
Copy to clipboard
The citation has been copied to your clipboard